# SDR CALA2023040401035

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Sta 986,Lbl 24 T
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA FLOOR BEAM STA 986,LBL 24 TO LBL 55 HAS SEVERAL SPOTS OF CORROSION.(REF AAR NR 975082) REMOVED CORROSION ON FLOOR BEAM STA 986.5 LBL TO ACCOMPLISHED FLOOR BEAM REPAIR AS PER SRM LBL 55 AS PER SRM 51-10-02-0G-0 ORIGINAL MAT. 53-70-51-2R-4. ALTERNATE 1 ESR 2020476-14-4110 0.150 IN MAT. REMAINING 0.085 IN MAT. LOSS 0.065 (WORK ACCOMPLISHED BY V931343) IN. FOUND OUT LIMITS AS PER SRM 53-70-51-1A-1. ACCOMPLISHED FLOOR BEAM REPAIR AS PER SRM 53-70-51-2R-4. ALTERNATE 1 ESR 2020476-14-4110 WORK ACCOMPLISHED BY V931343. REMOVED CORROSION ON FLOOR BEAM STA 986.5 LBL TO LBL 55 AS PER SRM 51-10-02-0G-0 ORIGINAL MAT. 0.150 IN MAT. REMAINING 0.085 IN MAT. LOSS 0.065 IN. FOUND OUT LIMITS AS PER SRM 53-70-51-1A-1. ADD EMP:V931343
